Korean Circ J.  2013 Jul;43(7):497-499. 10.4070/kcj.2013.43.7.497.

Pulmonary Alveolar Hemorrhage after Clopidogrel Use for ST Elevation Myocardial Infarction

Affiliations
  • 1Division of Cardiology, Department of Internal Medicine, Konkuk University College of Medicine, Chungju, Korea. gilll7@kku.ac.kr
  • 2Division of Hemato-Oncology, Department of Internal Medicine, Inha University College of Medicine, Incheon, Korea.

Abstract

Combination treatment of antiplatelet drugs containing aspirin and clopidogrel reduces systemic ischemic events after percutaneous coronary intervention (PCI) in high risk patients. However, this combination treatment of antiplatelet drugs is associated with increased risk of nonfatal and fatal bleeding. Diffuse alveolar hemorrhage after PCI is a rare complication that has been mostly reported in association with glycoprotein IIb/IIIa inhibitors. We report the case of a 62-year-old man who presented with ST elevation myocardial infarction and suffered a diffuse alveolar hemorrhage after clopidogrel use following primary PCI.

Keyword

Hemoptysis; Antiplatelet drugs; Myocardial infarction

MeSH Terms

Aspirin
Glycoproteins
Hemoptysis
Hemorrhage
Humans
Myocardial Infarction
Percutaneous Coronary Intervention
Platelet Aggregation Inhibitors
Ticlopidine
Aspirin
Glycoproteins
Platelet Aggregation Inhibitors
Ticlopidine
Full Text Links
  • KCJ
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error